Hi there I'm a 25 year old male. I just need to find out if anyone else is going through the hell that I am! And that I'm not losing my mind, cause at times I think I am!! I am so confused about how I am feeling and why I am feeling like this! I went to the GP weeks ago cause I was having suicidal thoughts and just really down! So she put me on zoloft and I started taken it! Being on it for a few days I started to get very weird thoughts about stuff!! Like how I didn't like things and had a real fear of them (silly things like tarmac and safety tape etc) and I keep having this thought that comes and goes out of no where, which I have no idea what it's it is (something expanding or that) and I freak out!! So after about 13 days on zoloft I said to my doc I was feeling like this and then she changed changed me to prozac. It's day 27 (4 weeks) on prozac and I thought I was getting better but then the thoughts come back and I actually have no hope at the min, keep having thoughts about life and why I'm hear and am I able to talk and think!! Just silly thoughts and I think I'm going to go crazy and my head is all over the place! I don't even know why i feel like this! I've started to excersise cause I know it can make you feel better but I'm so scared and confused cause this THING is taking over my life. My doc give me dizapam and told me to take it when needed or if it's is really bad take 2mg three times a day. But from what I've read on the net I'm afraid that if I do take it like that I will get used to it and it won't work. Is there any one who can give me some advise and if these antidepressants I am on will work. Also I for got to say I am having a mental assessment soon and I don't what to expect. Thanks
Please contact a Psychiatrist, your Dr is not qualified to handle the issue. They should of set up a psych appointment as soon you said you were suicidal. Trying another SSRI after your Zoloft reaction was a terrible idea and 2mg of Valium isn’t enough nor is it made to be given TID. You probably would do much better on an antipsychotic and a mood stabilizer like Lamictal, sounds like Depersonalization you are experiencing, Stuff just looks and seems really weird and unfamiliar almost like you're living in a movie and you're narrating everything in your head. I have episodes of that due to extreme anxiety and it started at about 24 or 25 and I'm 32 and still have episodes but with medication and therapy it gets better I promise. Another possibility is some sort of Schizophrenia or Psychotic depression.
I found Remeron, Risperidone, latuda, Topamax, Modafinil, Klonopin, Depakote, Abilify, Lexapro have helped me at one time or another and I take Remeron, Latuda, Klonopin, Pazosin, and Modafinil currently and you wouldn’t even know that I take all this unless I told you, I tell you that so you can see you are not alone and to have faith that you will get better. Please let me know how your eval goes and I will help you with any questions you have. Best wishes
You have an inadequate doctor, to say the least. If you continue to feel this bad, don't hesitate to go to the ER and get some help. Side effects when starting a new med can be very scary. Get another doctor. There are so many good ones out there that can treat you - one who has more experience working with these kinds of medications. And with the right medications, you will start to feel better and get some relief.
Yes I know what your talking about! I have had several depressions and major depressions and when I got really bad and I started to see a knife I would think of stabbing or a rope I would think of hanging ect... it can be part of the depression. I was also suicidal and was seeing a psychiatrist for treatment. The only thing I can tell you is that the psychiatrist has to find the right meds for your symptoms and this will go away! Trust me! But unfortunately until he/she does this will persist. All you can do is as soon as you get these thoughts try very hard to not fuel them! Think of something else! Do something else! Do not focus on these thoughts it makes it much worst! Plus make sure you tell the psychiatrist! Your not going crazy it's just part of the desease you have until your treated! Try not to be alone either until you feel better! Try to just not let it bother you! I know it is but you can't let it take over you or it will drive you crazy! As you get better the thoughts will start to go away! But don't fuel it or I can become a bad habit too! I will friend you if you want to become my friend and we can talk privately if you want!
Try to not despair there is hope for sure but it can take time unfortunately!
Sorry 4 the late response as I haven't been on much do to mental health/ chronic health issues... I have to agree with the first poster as well as the others also have good advice... but me being a person at the age of 54 and have been under mental health for yrs you should be seeing a psychiatrist they are more knowledgeable about your conditions/ will be able to address it better in my opinion... I also have suicidal thoughts daily, but I try to do things to keep my mind off of it, in the past I acted on it and landed in crisis several several times where they stablized me!! No you are not going crazy it is part of your sickness and this is why you need to see a psych to put you on the right meds/ there r thousands it just coming up with the one that works the best for your illness... but please one thing I must tell you allow at least 4-6 weeks for the meds to reach it's thereputic level cause that is how long most ssri's take... Don't expect to feel better the 3rd day you take it it takes a while for it to level out in your system... you might also get some side effects but as you take them these will go away so stick with it, if they don't go away after 4 weeks then you r either on to high of a dose or it's not the right med for you and your psych will determine that and take care of it accordingly... Also not to worry about the mental assessment they will just ask a bunch of ?'s on what you are experiencing so they no what they are dealing with and how to properly take care of you... I will also add you as my friend feel free to private message anytime when you need a friend to talk to!!! GOD BLESS/ stay positive I no it's hard with having this disease, but sooner or later they will stableize you and have you on the right meds, but as I said you can't give up after a week on them you have to give them time to reach there therepeutic level... sending prayers your way, keep the faith..your new friend...
As you can see this is a very compassionate community and we are here to answer question and offer support. Its very important to be completely honest in your psych assessment. My thoughts on what you are experiencing weren’t meant to scare you but to get you to maybe read a little about it so you can have a better understanding of how to express your emotions through words, I think its paramount we are informed advocates in our own treatment but we still must understand that a Psychiatrist or Psychologist is extensively trained so its important to follow the treatment plan exactly that you two come up with. I think its clear though you are very depressed and going through extreme anxiety and your case hits me hard because I've been almost exactly where you are and I know its more than just a difficult time. Keep up the exercising
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 3 answers
Posted 9 Oct 2011 • 3 answers
Posted 19 Apr 2012 • 2 answers
I have extreme panic attacks and need a good benzo for this. I currently take prozac adderall ambin?
Posted 8 May 2013 • 1 answer
Posted 7 Nov 2016 • 1 answer